MAUDE Adverse Event Report: CORDIS US. CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US. CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the tip of a 5f tempo vertebral (vert) 100 cm diagnostic catheter was found broken in the patient¿s distal internal carotid artery (ica) during mid-use.No anomalies were noted when the device was removed from the package or during preparation.No resistance was met while advancing the device, no excessive torqueing was required, and no resistance was encountered while advancing the device over the guidewire.The device did not kink in the area of separation.No resistance was met while withdrawing the device; however, the distal tip broke, and although there was no kink in the area of separation, the user had to snare it out with difficulty.The event occurred during a diagnostic cerebral angiogram; the vessel was not tortuous and the catheter was not kinked.The lesion was not calcified, and the device was used for a diagnostic cerebral angiogram.The device was not used for a chronic total occlusion (cto).The patient remained stable, though the process was prolonged due to retrieval difficulty.The user is trained to the device.The device was properly stored and opened in a sterile field.Other procedural details were requested but were not provided.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, the tip of a 5f tempo vertebral (vert) 100 cm diagnostic catheter was found broken in the patient¿s distal internal carotid artery (ica) during mid-use.No anomalies were noted when the device was removed from the package or during preparation.No resistance was met while advancing the device, no excessive torquing was required, and no resistance was encountered while advancing the device over the guidewire.The device did not kink in the area of separation.No resistance was met while withdrawing the device; however, the distal tip broke, and although there was no kink in the area of separation, the user had to snare it out with difficulty.The event occurred during a diagnostic cerebral angiogram; the vessel was not tortuous, and the catheter was not kinked.The lesion was not calcified, and the device was used for a diagnostic cerebral angiogram.The device was not used for a chronic total occlusion (cto).The patient remained stable, though the process was prolonged due to retrieval difficulty.The user is trained to the device.The device was properly stored and opened in a sterile field.The device was resterilized after the procedure.Other procedural details were requested but were not provided.The diagnostic catheter was visually evaluated based on one photo provided for review.The image shows a separation at the proximal section of the brite tip, with an irregular separation edge observed on the larger portion of the unit.No additional observable details or distinguishing features were identified in the image.The available visual information is insufficient to determine whether the observed condition is related to a manufacturing or design issue, and no definitive conclusions can be drawn based on the material provided.The reported ¿brite tip/distal tip ¿ separated¿ was observed during the photo analysis however, the root cause cannot be determined.The device was reported to have been used without resistance, excessive torque, kinking, or advancement difficulty, and the anatomy was described as non-tortuous and non-calcified.However, the distal tip separated during withdrawal and required snare retrieval.Given the absence of complete procedural details and the lack of returned product for further evaluation, use-related factors cannot be excluded.The instructions for use (ifu) state: ¿this product is intended for use by professionals who have been trained to perform diagnostic and interventional catheterization procedures.¿ based on the available information, there is no evidence to suggest the reported event is related to the device design or manufacturing process.Therefore, no additional actions will be taken.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24428031
Report Number9616099-2026-00301
Device Sequence Number9904896
Product Code DQO
UDI-Device Identifier10705032008464
UDI-Public(01)10705032008464(17)280131(10)18421098
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number451514H0
Device Lot Number18421098
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SNARE
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexFemale